PTSD

Anonymous asked 5 years ago

I went through a trauma and had to take Paxil for over a year but it made me gain weight fast and hurts my stomach! When I came off of it I felt worse than we I started it so I did EFT Tapping when I was finally better I took Prednisone for a rash I had OMG that made my PTSD symptoms return, caused high blood pressure and some low blood sugar! its been more than 1 yr and I have not been able to get better but I cannot take the antidepressants because they will make me gain weight! I am desperate for help not to mention each month when I get my cycle I feel terrible from my anxiety! What can I take and how much?

1 Answers
Hyla Cass, MD Staff answered 5 years ago

Good that you did EFT and perhaps going back to that would be helpful. It sounds too like your imbalance is related, both to hormones and blood sugar.  How is your diet? Make sure you are avoiding simple carbs and eating sufficient protein and good fats. Your liver may be having some difficulties detoxifying (often an issue in PMS) so be sure to take liver support herbs. You may need a boost of progesterone as well, which I carry on my website. How is your sleep and your appetite? If you are having trouble sleeping and craving carbs, you could could be low in serotonin, so take 5 HTP 100-300 mg daily. Are you taking a good multi with methyl folate and methyl B12? my Twice Daily contains those. OR just take my Brain Recovery AM&PM, 5 in AM, 5 in PM, plus progesterone days 12-28. Let me know how this all works for you!